# SDR USAA011392

- Difficulty date: December 11, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 46,647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FITTING CRACKED .75 INCH, L ANGLE TOP CENTER FITTING STATION 312 (RS) FORWARD SERVICE DOOR.  INSTALLED DOUBLER STRAP PER 51-40-02 AND 51-40-03.  (M)
